# SDR CA120817007

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Lyc T5317BLYC
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: MS24568D1
- Condition: Failed
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT FAILED TO START, NO IGNITORS SPARKING, TROUBLESHOT SYS FOUND PROBLEM TO BE A BURNED OUT RELAY ON THE IGNITOR SIDE IN NOSE COMPARTMENT WHICH IS THE START CONTROL RELAY.
